Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel and sedation

Posted by lostsailor on February 3, 2003, at 9:40:32

In reply to Re: seroquel and sedation yeltom, posted by justyourlaugh on February 2, 2003, at 20:48:28

According to my doc, EPS "should" never happen on seroquel at the 100 mg level but still "could". This "could" principal is why docs only "practice" medicine and need not be perfect at it...lol Of the aytips, he thinks that this is safer than risperal and ZYPREXA--which is brought to us by the makers of Hell. Good luck to all of you.

~tony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lostsailor thread:137725
URL: http://www.dr-bob.org/babble/20030130/msgs/139088.html